Ingredients for CVS Health Maximum Strength Cold & Flu Softgels, 16 CT

4.5
(56)


How to get it




Ingredients

Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mg Please see the full list of product ingredients on the product label.

CVS Health Maximum Strength Cold & Flu Softgels, 16 CT

4.5
(56)